# SDR IPXA2018062731136

- Difficulty date: June 26, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,597 hours, 18,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INDICATOR NOT VIEWABLE IN INSPECTION WINDOW.  SLIDE NEEDS ADJUSTED NEEDLE IN GREEN BAND DEFERRED PER MEL 52-10-3-1-2-1 M-641003 ASSIGNED.  REPOSITIONED FLAP COVERING SLIDE GAUGE. PRESSURE WITHIN LIMITS.
